# SDR CALA2012090700575

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 47,241 hours, 15,886 cycles
- Engine: Ge CFM567B24
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55061
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986-5 CABIN FLOORBEAM, LBL 30 HAS CORROSION AROUND NUTPLATE HOLE.  REPAIRED IAW SRM 53-00-51.
